American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Arthur A. Danielyan. A theorem of Lohwater and Piranian. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Raphaël Clouâtre and Kenneth R. Davidson. The unit ball of the predual of $H^\infty(\mathbb{B}_d)$ has no extreme points. Proc. Amer. Math. Soc. 144 (2016) 1575-1580.
Abstract, references, and article information   
View Article: PDF

[3] Hyun-Kyoung Kwon, Anupan Netyanun and Tavan T. Trent. An analytic approach to the degree bound in the Nullstellensatz. Proc. Amer. Math. Soc. 144 (2016) 1145-1152.
Abstract, references, and article information   
View Article: PDF

[4] Caleb D. Holloway and Tavan T. Trent. Wolff's theorem on ideals for matrices. Proc. Amer. Math. Soc. 143 (2015) 611-620.
Abstract, references, and article information   
View Article: PDF

[5] Joseph A. Cima and Artur Nicolau. Inner functions with derivatives in the weak Hardy space. Proc. Amer. Math. Soc. 143 (2015) 581-594.
Abstract, references, and article information   
View Article: PDF

[6] Stanislav Ostrovsky. Weighted-$L^{2}$ interpolation on non-uniformly separated sequences. Proc. Amer. Math. Soc. 138 (2010) 4413-4422. MR 2680065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander J. Izzo. A tetrachotomy for certain algebras containing the disc algebra. Proc. Amer. Math. Soc. 138 (2010) 623-627. MR 2557179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Timothy Ferguson. Continuity of extremal elements in uniformly convex spaces. Proc. Amer. Math. Soc. 137 (2009) 2645-2653. MR 2497477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Byung-Geun Oh. A short proof of Hara and Nakai's theorem. Proc. Amer. Math. Soc. 136 (2008) 4385-4388. MR 2431053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dan Coman and Evgeny A. Poletsky. Stable algebras of entire functions. Proc. Amer. Math. Soc. 136 (2008) 3993-4002. MR 2425740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Agrafeuil and K. Kellay. Tauberian type theorem for operators with interpolation spectrum for Hölder classes. Proc. Amer. Math. Soc. 136 (2008) 2477-2482. MR 2390516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raymond Mortini. Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1795-1801. MR 2286090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander J. Izzo. Algebras generated by the disc algebra and bounded harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 1065-1071. MR 2262907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Evgueni Doubtsov. Complemented invariant subspaces and interpolation sequences. Proc. Amer. Math. Soc. 135 (2007) 393-395. MR 2255285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander Schuster. The maximum principle for the Bergman space and the Möbius pseudodistance for the annulus. Proc. Amer. Math. Soc. 134 (2006) 3525-3530. MR 2240664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Cyril Agrafeuil. A Beurling-Carleson set which is a uniqueness set for a given weighted space of analytic functions. Proc. Amer. Math. Soc. 134 (2006) 3287-3294. MR 2231913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chunjie Wang. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 134 (2006) 2061-2066. MR 2215775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zeljko Cuckovic and N. V. Rao. Maximality theorems for Fréchet algebras. Proc. Amer. Math. Soc. 134 (2006) 487-490. MR 2176017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bjarte Bøe. An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel. Proc. Amer. Math. Soc. 133 (2005) 2077-2081. MR 2137874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Valentin V. Andreev. An extremal function for the Chang-Marshall inequality over the Beurling functions. Proc. Amer. Math. Soc. 133 (2005) 2069-2076. MR 2137873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Kaltenbäck and Harald Woracek. Hermite-Biehler functions with zeros close to the imaginary axis. Proc. Amer. Math. Soc. 133 (2005) 245-255. MR 2086217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chunjie Wang. Refining the constant in a maximum principle for the Bergman space. Proc. Amer. Math. Soc. 132 (2004) 853-855. MR 2019965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Brent J. Carswell. Univalent mappings and invariant subspaces of the Bergman and Hardy spaces. Proc. Amer. Math. Soc. 131 (2003) 1233-1241. MR 1948115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bjarte Böe. A norm on the holomorphic Besov space. Proc. Amer. Math. Soc. 131 (2003) 235-241. MR 1929043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ali Abkar. Application of a Riesz-type formula to weighted Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 155-164. MR 1929035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Duren and Alexander P. Schuster. Finite unions of interpolation sequences. Proc. Amer. Math. Soc. 130 (2002) 2609-2615. MR 1900868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. A. Hibschweiler. Composition operators on Dirichlet-type spaces. Proc. Amer. Math. Soc. 128 (2000) 3579-3586. MR 1778280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel Suárez. A counterexample for $H^{\infty}$ approximable functions. Proc. Amer. Math. Soc. 128 (2000) 3003-3007. MR 1707532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 84 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia